# SDR SWAA2022020150180

- Difficulty date: August 22, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737
- Aircraft serial: 32469
- Aircraft time: 48,590 hours, 28,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FORWARD CARGO COMPARTMENT AFT CORNER SCUFF PLATE CRACKED. / REPAIRED FORWARD CARGO COMPARTMENT AFT CORNER SCUFF PLATE IAW E.A. 1-A53-2076 REV:II
